# SDR 99ZZZX3563

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N199TV
- Make and model: Enstrm 280F
- Aircraft serial: 1510
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 53E22144
- Condition: Malfunctioned
- Location: Engine Oil Temp
- Part time: 11 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW FACTORY OVERHAULED ENGINE RUNNING HIGH OIL TEMPS, SOMETIMES TO RED LINE.  REPLACED VERNATHERM VALVE.  OIL TEMPS RETURNED TO NORMAL.
